On the rotation Boolean permutation Online publication date: Thu, 24-May-2018
by Yu Zhou
International Journal of Intelligent Information and Database Systems (IJIIDS), Vol. 11, No. 2/3, 2018
Abstract: Internet of things need the encryption algorithm with a piece of small area with small-scale. This paper obtains some rotation Boolean permutations by the matrix of linear expressions, and constructs three methods of rotation nonlinear Boolean permutations. The sub-functions of the three permutations have some properties with three monomials, high degree and 2-algebra immunity. Finally, we derive the disjoint spectra Boolean functions.
Online publication date: Thu, 24-May-2018
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Intelligent Information and Database Systems (IJIIDS):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org